Hi, sorry haven't posted in a while, but I've been on a cancer roller coaster with poor kitty Jake. Though he did go into partial remission after about week 3 of chemo, he took a terrible downturn 2 weeks later, but happy to report that he is now doing much much better, but that is because they have him on prednisolone. Though they initially tried to treat Jake's nasal lymphoma without prednisolone due to his diabetes, it became obvious we were losing the cancer battle last week, so the vet suggested we risk making his diabetes worse to give him some steroids, which are known to work very well on this type of cancer (it is now in his brain). The steroids have caused a dramatic improvement - he went from barely able to lift his head at times, to jumping on to the kitchen counter again. BUT.....as expected, his blood glucose numbers are soaring. Last week, he was getting 1 unit twice a day and I was having to skip shots at times because he was still too low. Now I'm giving him a generous 1 unit and testing before injection yesterday had him at over 30, which is the highest I've seen him. Testing a couple hours ago had him at 23, and that was about 8 hours post injection. He has another 8 days on full prednisolone, then they start to taper it down. Apparently numbers generally improve as they are weaned off it. But, how do I manage it in the meantime? Should I give him 1.5mls tonight and see how he goes on that? It's clear the 1ml won't do it anymore. I know this is really bad for his diabetes, but prior to being on this he had gone completely blind, was getting stuck in corners, couldn't get on or off the bed etc, so it is absolutely essential that he have it, cause the other option is almost certain death sadly. Any ideas/suggestions/advice would be great. BTW, I'm trying not to test him too much as he really hates it and is getting it on top of numerous meds and eye drops all day! Should add, I also started him on cbd oil this week....haven't had time to research it's effect on diabetes, but I do know it's a chance of helping with his cancer symptoms/side effects.